# SDR CALA2013102892399

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,658 hours, 12,931 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 147
- Condition: Defective
- Location: Main Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY HAS BEEN CHARGING 10 AMP FOR 4.5 HRS.  R & R MAIN BATTERY CHARGER IAW MM.  ALL OPERATIONS NORMAL BORROWED PART SUB CAL ME 25-2431-9-0007 TT 1633772 MR NR OFF 24310 DASH 147.
